01 خرداد 1403
حميد خدائي

حمید خدائی

مرتبه علمی: دانشیار
نشانی:
تحصیلات: دکترای تخصصی / ریاضی محض-آنالیز ریاضی
تلفن:
دانشکده: دانشکده علوم ریاضی و آمار

تحصیلات

  • دکترای تخصصی ریاضی محض-آنالیز (1388 - 1391)
بیشتر

فعالیت‌های پژوهشی

مقاله چاپ‌شده
1
Bahman Hayati, Hamid Khodaei (2024) AMHNMH, AMNM and ADND Pairs Results in Mathematics: 79; 1-13
2
Farshid Mirzaee, Hamid Khodaei (2023) Heat kernel method for quintic and sextic equations in distributions and hyperfunctions Qualitative Theory of Dynamical Systems: 22(2); Article number: 53
3
Bahman Hayati, Hamid Khodaei (2023) On triple θ-centralizers International Journal Of Nonlinear Analysis And Applications: Doi; 1-8
4
Hamid Khodaei (2023) On n-Jordan derivations in the sense of Herstein Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas: 117; 1-11
5
Bahman Hayati, Hamid Khodaei (2022) Generalized n-Derivations in Non-Archimedean Banach Algebras Thai Journal of Mathematics: 20; 195-202
6
Farshid Mirzaee, Hamid Khodaei (2022) Stability problem for Pexiderized Cauchy-Jensen type functional equations of fuzzy number-valued mappings Iranian Journal of Fuzzy Systems: 19; 141-151
7
Hamid Khodaei (2021) On stability and nonstability of systems of functional equations Quaestiones Mathematicae: 44 (4); 557-567
8
Hamid Khodaei (2021) A Fixed Point Approach to Stability of k-th Radical Functional Equation in Non-Archimedean (n,β)-Banach Spaces Bulletin Of The Iranian Mathematical Society: 47; 487-504
9
Hamid Khodaei (2021) On convex-valued G-m-monomials with applications in stability theory Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas: 115: 76; 1-14
10
حمید خدائی (1399) مجموعه هاي متعامد: نقاط انطباق و ثابت در فضاهاي متريك ناكامل پژوهش های نوین در ریاضی: 6; 107-118
11
Hamid Khodaei (2020) n–DERIVATIONS AND FUNCTIONAL INEQUALITIES WITH APPLICATIONS MATHEMATICAL INEQUALITIES & APPLICATIONS: 23; 1343–1360
12
Hamid Khodaei (2020) Asymptotic Behavior of n-Jordan Homomorphisms Mediterranean Journal of Mathematics: 17: 143; 1-9
13
Hamid Khodaei (2020) On selections of set-valued Euler-Lagrange inclusions with applications ACTA MATHEMATICA SCIENTIA: 40; 1105-1115
14
Mahshid Dashti, Hamid Khodaei (2020) A new type of approximation for cubic functional equations in Lipschitz spaces Journal of Nonlinear Sciences and Applications: 11; 291-300
15
حمید خدائی (1398) نگاشتهاي 𝛅-همريختي به توي جبرهاي باناخ دوگان پژوهش های نوین در ریاضی: 5 (21); 15-22
16
Hamid Khodaei (2019) Stability of Generalized Multi-quadratic Mappings in Lipschitz Spaces Results in Mathematics: 74; 163
17
Hamid Khodaei (2019) Generalizations of Alesandrov problem and Mazur-Ulam theorem for two-isometries and two-expansive mappings Communications of the Korean Mathematical Society: 34; 771-782
18
Hamid Khodaei (2019) Selections of generalized convex set-valued functions satisfying some inclusions JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS: 474; 1104-1115
19
20
Hamid Khodaei (2018) Set-valued dynamics related to generalized Euler–Lagrange functional equations Journal of Fixed Point Theory and Applications: 20; Article:32
21
Hamid Khodaei (2017) On the hyperstability of (m,n)-derivations Fixed Point Theory: Volume 18, Issue 2; 641-650
22
Hamid Khodaei (2016) Hyperstability of the Generalized Polynomial Functional Equation of Degree 5 Mediterranean Journal of Mathematics: Volume 13, Issue 4; pp 1829–1840
23
Hamid Khodaei (2015) Fixed points and generalized stability forquadratic and quartic mappings in C∗-algebras Journal of Fixed Point Theory and Applications: 17; 703-715
24
25
Hamid Khodaei (2013) Fixed points, Lie *–homomorphisms and Lie *–derivations on Lie C*–algebras Fixed Point Theory: 14; 387-400
26
Hamid Khodaei (2013) A fixed point technique for investigating the stability of (α, β, γ )-derivations on Lie C*-algebras NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS: 76; 52-57
27
Hamid Khodaei (2012) Approximation of radical functional equations related to quadratic and quartic mappings JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS: 395; 284–297
28
Hamid Khodaei (2012) Nearly Quadratic Mappings over p-Adic Fields : Volume 2012, Article ID 285807; 12 pages
29
Hamid Khodaei (2011) Approximation of cubic mappings with n−variables in β–normed left Banach modules on Banach algebras Bulletin of the Korean Mathematical Society: 48; 1063-1078
مقاله ارائه‌شده
1
Bahman Hayati, Hamid Khodaei (2024) Perturbation of Jordan triple $\theta$-centralizers 11th Seminar on Harmonic Analysis and Applications, Iran, Kurdistan
2
Hamid Khodaei (2023) Cubic-quadratic-additive mappings and quasi- -Banach spaces The 25th Seminar Mathematical Analysis and Its Applications, Iran, Khoramabad
3
Hamid Khodaei (2023) On approximate n-Jordan derivations The 25th Seminar Mathematical Analysis and Its Applications, Iran, Khoramabad
4
Bahman Hayati, Hamid Khodaei (2022) Approximately Module Homomorphisms 9th Seminar on Harmonic Analysis and Applications, Iran, Tehran
5
Bahman Hayati, Hamid Khodaei (2021) On Connes-amenability of a class of dual quotient Banach algebras 52nd Annual Iranian Mathematics Conference, Iran, Kerman
6
Hamid Khodaei, Bahman Hayati (2021) A mixed type functional equation in p-Banach spaces 52nd Annual Iranian Mathematics Conference, Iran, Kerman
7
Hamid Khodaei (2021) A Perturbation of n-Jordan Derivations on Banach Algebras 51 st Annual Iranian mathematics conference, Iran, Kashan
8
Hamid Khodaei (2021) A Finite Variable Quadratic Functional Equation in Quasi-Banach Spaces 51 st Annual Iranian mathematics conference, Iran, Kashan
پایان‌نامه